# SDR SWAA2022031673339

- Difficulty date: February 16, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 20,424 hours, 9,421 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PACK BAY; HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STATION 663 RBL 10 IS CRACKED 3RD FASTENER OUTBOARD OF KEEL BEAM VERTICAL ANGLE. MARKED. / [01] REMOVED DAMAGED SECTION OF ANGLE RBL 6-17 IAW SRM 57-10-10-2R-5 VERIFIED -1 REPLACEMENT ANGLE FABRICATED ON BACK SHOP W/O 43216-5100-0004 AND -2 SPLICE ANGLE FABRICATED ON BACK SHOP W/O 43216-5100-0005 IAW SRM 57-10-10-2R-5;[04] VERIFIED ITEMS 1; 2; 3 AND MEASUREMENT TABLE;[05] VERIFIED STEPS 1 THRU 4;[06] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 16. NO DEFECTS NOTED. TOOL#31823; DUE 23DEC22;[07] COMPLETED FABRICATION OF REPAIR PARTS IAW SRM 57-10-10-2R-5 TREATED AND PRIMED REPAIR PARTS AND BARE SURFACES IN REPAIR AREA IAW SRM 57-10-10-2R-5;[12] VERIFIED ITEM 11;[13] VERIFIED STEPS 11 AND 12;[14] OK TO INSTALL REPAIR PARTS;[15] COMPLETED INSTALLATION OF REPAIR AND PERFORMED BOND CHECK; BOND CHECK GOOD IAW SRM 57-10-10-2R-5 TOOL# 20429 CAL. DUE: 11/01/2022;[16] VERIFIED ITEM 15;[17] VERIFIED STEPS 15 AND 16;[18] APPLIED CAP SEAL TO ALL TANK FASTENERS INTERNAL AND EXTERNAL SURFACES AND APPLIED FILLET SEAL TO REPAIR PARTS IAW SRM 57-10-10-2R-5;[19] VERIFIED ITEM 18;[20] VERIFIED ITEMS 18 AND 19 OK TO CIC;[21] APPLIED CIC TO REPAIR PARTS AND DISTURBED SURFACES IN REPAIR AREA IAW SRM 57-10-10-2R-5;[22] CUT OUT DAMAGED SECTION OF RH PACK BAY HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK STA 663 RBL 6-17 AND SPLICED IN ANGLE REPAIR IAW SRM 57-10-10-2R-5;
